# SDR CA150911011

- Difficulty date: November 28, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOMBARDIER RECEIVED A DISCLOSURE LETTER REGARDING THE CAPABILITY OF HOSE ASSEMBLIES THAT ARE USED ON THE POWERPLANT HYDRAULIC SYSTEM INSTALLATIONS. BOMBARDIER ASSESSED THE POTENTIEL SAFETY CONCERNS THEN. A REVIEW OF THIS FORMER ASSESSMENT WILL BE CONDUCTED TAKING INTO ACCOUNT THE FACT THAT AN UNDETERMINED QUANTITY OF HOSE ASSEMBLIES MANUFACTURED AND SUPPLIED BETWEEN 01-JUL-09 AND 01-OCT-14 ARE SUSPECTED AS BEING NON-CONFORMING TO THE DESIGN REQUIREMENTS.
